... bloding help
You must call the doctor about the bleeding, the doctor needs to handle that. I know you are probably scared to, but you have to. I will keep you in my prayers. I am probably going to have to have stomach and GI testing soon, and I am scared too. Please call your dr, it may be something simple, but your doctor needs to help you on this. Please write back and update me, I do care and promise some prayers for you. Patti
Hey, as soon as bleeding starts you need to get to Doctors.
Im taking Mesavent XL x 2 daily. These are twice as strong as the Mesalasin you are taking so therfore take a lower dose from 6 to 2 a day so visit you doctor to see he can give you that tablet instead.
Lastly, i know what your going through, nothing can explain the pain what we UC sufferers go through when we find where in it again. I know i get extremely upset and feel isolated. I just don't understand the flares come from no where, they do say it's when we get stressed out however anything can really trigger it. Please get to doctors and get it treated, don't knock yourself, we have all been there and i had it at one stage for a whole year. I didn't know if i was coming or going. It does get controlled in time, but these blips happens and we unfortunately have to suffer through it.
I will also keep you my prayers, as family/friends and prayers are what takes us through the dark days. Keep your chin up and wishing you a speedy recovery.
- Asacol Information for Consumers
- Asacol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Asacol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2011 • 1 answer
Posted 28 Oct 2011 • 1 answer
Posted 12 Apr 2012 • 8 answers
Posted 17 Mar 2014 • 3 answers
Posted 1 Sep 2014 • 1 answer